Alert archive / Arkansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 151, NWS Little Rock, AR

June 4, 2007Bradley County, Cleveland County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jun 4, 2007, 3:53 PM CDT for Bradley County, Cleveland County, Arkansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 4, 2007, 3:53 PM CDT (20:53 UTC)
Expired
Jun 4, 2007, 4:45 PM CDT
In force
52 min
Issued by
NWS Little Rock, AR
Area
Counties, with a storm outline in the text

Counties Bradley County, AR, Cleveland County, AR

The radar

The Little Rock radar (KLZK), 129 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2007-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2007-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
364 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:33 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 4, 2:33 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
233 PM CDT MON JUN 4 2007

.DISCUSSION...
CU FIELD DEVELOPING ACROSS AR THIS AFTERNOON...BUT ONLY EXPECTING
AN ISOLATED SHOWER OR THUNDERSTORM OVER THE SOUTHERN PART OF THE
STATE THIS EVENING THROUGH SUNSET. WEAK TROUGH FROM NE TO SW
AR...WITH HIGHER DEWPOINT TEMPS...& SOME INSTABILITY FROM
DIFFERENTIAL HEATING...OVER SOUTH AR. AFTER SUNSET...ANY
CONVECTION WILL WIND DOWN. NW UPPER FLOW OVER THE SOUTHERN PLAINS
IS IN PLACE...WITH THE UPPER LOW OVER THE GREAT LAKES & SLOWLY
MOVING E-NE. SOME ENERGY IN THE NW FLOW WILL HAVE TO BE WATCH FOR
POSSIBLE MCS FORMATION OVER THE HIGH PLAINS...THEN ANY PROPAGATION
SW TOWARD AR. TEMPS HAVE WARMED TO THE MID & UPPER 80S.

&&

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT
MODELS TAKE THE SURFACE TROUGH SOUTH OF AR OVERNIGHT...SO WILL KEEP
A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THIS EVENING. THEN A WEAK
FRONTAL BOUNDARY SAGS TO SOUTHERN MO & FAR NORTHERN AR. HAVE A
SLIGHT CHANCE OF SHOWERS & THUNDERSTORMS OVER FAR NORTHERN AR FOR
TUESDAY. THIS BOUNDARY STALLS LATER TUESDAY...THEN LIFTS NORTH AS
A WARM FRONT ON WEDNESDAY AS A SURFACE LOW DEVELOPS OVER THE UPPER
MID-WEST. GENERALLY NO RAIN EXPECTED...BUT BREEZY CONDITIONS...
ESPECIALLY OVER NW PARTS OF AR...WILL BE SEEN ON WEDNESDAY.
GENERALLY DRY ON THURSDAY...WITH CONTINUED BREEZY CONDITIONS. THEN
A FRONTAL BOUNDARY SAGS TO SOUTHERN MO & NORTHERN AR...& A CHANCE
POP IS IN THE FORECAST FRIDAY & FRIDAY NIGHT...MAINLY OVER
NORTHERN PARTS OF AR. TEMPS WILL BE WARMING TO THE UPPER 80S TO
LOWER 90S AS THE UPPER RIDGE BUILDS INTO THE CENTRAL PLAINS.

&&

.LONG TERM...SATURDAY THROUGH MONDAY
NEARLY ZONAL FLOW WILL BE THE RULE FOR SATURDAY THROUGH MONDAY IN
THE UPPER LEVELS. AN UPPER HIGH WILL BE OVER THE SOUTHERN U.S. AND
AN UPPER LOW WILL BE OVER THE NORTHEAST U.S. HIGH PRESSURE IN THE
SOUTH WILL KEEP AN APPROACHING FRONT IN THE PLAINS NORTH OF
ARKANSAS. IT APPEARS AT THIS TIME THE FRONT WILL NOT BE ABLE TO
PENETRATE THE RIDGE. A SWATH OF MOISTURE ACCOMPANIED BY A FEW SHORT
WAVES WILL MOVE ACROSS NORTH ARKANSAS SATURDAY AND SUNDAY. WILL KEEP
SLIGHT CHANCE POPS IN THE NORTH FOR THE WEEKEND. DRIER AIR RETURNS
FOR MONDAY SO WILL KEEP MONDAY DRY. TEMPERATURES WILL BE QUITE
WARM...IN THE 90S IN MOST CENTRAL AND SOUTH LOCATIONS...AND MID
AND UPPER 80S ELSEWHERE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     60  86  64  89 /  10  10  20  20
CAMDEN AR         64  90  67  92 /  20  10  10  10
HARRISON AR       58  84  64  89 /  10  20  20  20
HOT SPRINGS AR    62  89  65  91 /  10  10  10  10
LITTLE ROCK   AR  64  89  65  91 /  10  10  10  10
MONTICELLO AR     65  90  66  92 /  20  10  10  10
MOUNT IDA AR      60  89  64  91 /  10  10  10  10
MOUNTAIN HOME AR  58  83  64  88 /  10  20  20  20
NEWPORT AR        61  87  65  90 /  10  10  20  20
PINE BLUFF AR     64  89  66  92 /  20  10  10  10
RUSSELLVILLE AR   60  87  63  91 /  10  10  20  20
SEARCY AR         62  88  65  90 /  10  10  10  10
STUTTGART AR      64  89  66  91 /  20  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...59 / LONG TERM...51
Hazardous weather outlook, Jun 4, 5:00 AM CDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT MON JUN 4 2007

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT MON JUN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A WEAK UPPER LEVEL DISTURBANCE WILL DROP SOUTHWARD ACROSS ARKANSAS
TODAY AND EARLY TONIGHT. AN ISOLATED SHOWER OR THUNDERSTORM MAY
ACCOMPANY THE SYSTEM. WHILE THE CHANCES OF SEVERE WEATHER WILL BE
LOW...GUSTY WINDS AND BRIEF HEAVY DOWNPOURS MAY OCCUR WITH A FEW
STORMS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HIGH PRESSURE IS FORECAST TO BUILD ACROSS THE REGION THROUGH THE
PERIOD...RESULTING IN MAINLY DRY CONDITIONS AND ABOVE NORMAL
TEMPERATURES. A COLD FRONT MAY APPROACH NORTHERN ARKANSAS LATE IN
THE WEEK...BRINGING SMALL CHANCES OF SHOWERS AND THUNDERSTORMS TO
PARTS OF THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

VISIT NWS LITTLE ROCK ON THE WEB AT WWW.SRH.NOAA.GOV/LZK

38/44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 3:46 PM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita44 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.